# SDR 03FDEA0043

- Difficulty date: January 16, 2003
- Submitted: January 16, 2003
- Operation: Air carrier
- Aircraft: N306FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 48287
- Aircraft time: 43,440 hours, 13,258 cycles
- Engine: Ge CF680
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: AEA70971
- Condition: Corroded
- Location: Rt Mlg Ww
- Part time: 43,440 hours, 13,258 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEE CAP AEA 7097-1, STA.1521 WAS FOUND CORRODED AT RT STA.-80.125 WHERE VERTICLE BEAM A0024-2 ATTACHES.   THE BEAM ATTCHMENT TO THE TEE CAP CREATES A (V) WHERE WATER CAN PUDDLE.    AWAITING APPROVED REPAIR FROM BOEING
